# SDR CA970916018

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185E
- Propeller: Mcauly D2A34C58
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Upper Fitting
- Part number: 36653
- Condition: Cracked
- Location: T-Section Cross
- Component: Edo, 3430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PART WAS REMOVED CLEANED AND PAINTED IN FEBRUARY 1997. ON SEPTEMBER 5, 1997 THE PAINT WAS FOUND CRACKED APPROXIMATELY 80 PERCENT THROUGH THE "T" INTERSECTION OF THE FITTING. THE REMAINING STRUCTURE APPEARED UNDAMAGED.
